# SDR SWIA202005190735

- Difficulty date: March 23, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE AFT BAGGAGE-BAY DOOR CUT-OUT'S FLOOR SILL IS CORRODED ALONG ITS UPPER SURFACE.   (C-CHECK) RO 5/16/2020   INSTALLED NEW FLOOR SILL AT AFT BAGGAGE-BAY DOOR FS1000.00 TO FS1051.00 REF CRJ900 SRM AND DWG.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.  COMPLIED WITH SKYWEST TASK CARD, CHECKS OKAY
